# SDR UPS08853668

- Difficulty date: September 21, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVAL AND DISPOSITION REPAIR EFN89419971256 ORIG NR 535436 PREVIOUS REPAIR DOUBLER AND TRIPLER ON LONG 33L ARE CORRODED STA 1185-1295.  REMOVED AND INSTALLED REPAIR DOUBLER IAW ROD SKETCH 97-05-06-006 AND SRM 51-30-01-00.  ACTUAL REPAIR FOUND TO BE AT 33L STA 1185-1200.
